# SDR HNAA2011100600306

- Difficulty date: September 6, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 40,812 hours, 46,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT INBD SEAT TRACK BETWEEN STA 197 AND X588.  BLENDED SEAT TRACK TO WITHIN LIMITS, COMPLIED WITH HFEC AND IAW RD8-53-833.  NO DEFECTS NOTED.
